# SDR ASAA2017011119323

- Difficulty date: January 11, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 18,325 hours, 5,351 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. PERFORMED QRH PROCEDURE. OVERHEAT LIGHT REMAINED ILLUMINATED. GROUNDED - YES. PERFORMED BIT PROCEDURE PER FIM 30-41 TASK 801. NO CURRENT FAULTS FOUND. OPS CHECK R2 WINDOW HEAT, OPS CHECK NORMAL. CANNOT DUPLICATE DISCREPANCY. THIS CLEARS MEL 30-11E.
